X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (37) 37
algebra (20) 20
mathematics, applied (18) 18
jordan algebras (12) 12
mathematics, general (12) 12
mathematical analysis (8) 8
analysis (6) 6
operators (6) 6
algorithms (5) 5
classification (5) 5
optimization (5) 5
90c51 (4) 4
euclidean jordan algebra (4) 4
jordan algebra (4) 4
methods (4) 4
operations research & management science (4) 4
studies (4) 4
47l10 (3) 3
90c33 (3) 3
algebras (3) 3
computer science, software engineering (3) 3
elements (3) 3
interior-point methods (3) 3
isometries (3) 3
kernel functions (3) 3
linear optimization (3) 3
linear transformations (3) 3
maps (3) 3
mathematical models (3) 3
physics (3) 3
symmetric cone complementarity problem (3) 3
transformations (3) 3
17c55 (2) 2
46h70 (2) 2
46l07 (2) 2
46l70 (2) 2
47l05 (2) 2
47l30; secondary: 46h10 (2) 2
47l75 (2) 2
90c05 (2) 2
90c25 (2) 2
approximate identity (2) 2
banach-spaces (2) 2
c-envelope (2) 2
classical and quantum gravitation, relativity theory (2) 2
classical-groups (2) 2
combinatorics (2) 2
computer programs (2) 2
computer science, general (2) 2
convex and discrete geometry (2) 2
c∗-envelope (2) 2
c∗‐envelope (2) 2
duality rotations (2) 2
economic models (2) 2
elementary particles, quantum field theory (2) 2
euclidean space (2) 2
exceptional groups (2) 2
geometry (2) 2
hereditary subalgebra (2) 2
hilbert space (2) 2
isomorphism (2) 2
jc-algebra (2) 2
jc‐algebra (2) 2
jordan banach algebra (2) 2
jordan decomposition (2) 2
jordan operator algebra (2) 2
jordan pairs (2) 2
jordan product (2) 2
linear programming (2) 2
linear-maps (2) 2
mappings (2) 2
mathematics of computing (2) 2
n=2 supergravity (2) 2
noncommutative topology (2) 2
nonlinearity (2) 2
numerical analysis (2) 2
open projection (2) 2
operator spaces (2) 2
operator-algebras (2) 2
pairs (2) 2
peak interpolation (2) 2
peripheral spectrum (2) 2
physics, particles & fields (2) 2
primary 47b49 (2) 2
primary: 17c65 (2) 2
quantum field theories, string theory (2) 2
quantum physics (2) 2
radius (2) 2
real positivity (2) 2
rings (2) 2
semidefinite optimization (2) 2
socle (2) 2
software (2) 2
space (2) 2
spaces (2) 2
states (2) 2
structurable algebras (2) 2
subgroups (2) 2
supergravity models (2) 2
symmetric cones (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2015, Volume 430, Issue 2, pp. 830 - 844
Let be a non-zero complex number, and let be a not necessarily linear bijection between two von Neumann algebras, one of which has no central abelian... 
Isomorphism | Maps preserving Jordan triple η-⁎-product | von Neumann algebras | Von Neumann algebras | Maps preserving Jordan triple η--product
Journal Article
Journal of Algebra, ISSN 0021-8693, 02/2019, Volume 520, pp. 237 - 275
Let be the form of degree 4 and the alternating bilinear form that together give rise to a Freudenthal triple system when the characteristic of is different... 
Exceptional group | Freudenthal triple system | Cubic norm structure | LIE-ALGEBRAS | MATHEMATICS | ELEMENTS | MODULE | JORDAN ALGEBRAS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2018, Volume 462, Issue 1, pp. 1014 - 1031
We investigate maps between -algebras that are well behaved with respect to mutually commuting elements. We contribute to the Mackey–Gleason problem by showing... 
Mackey–Gleason problem | Jordan type maps on [formula omitted]-algebras | Piecewise isomorphisms | algebras | Jordan type maps on C | MATHEMATICS | Mackey-Gleason problem | MATHEMATICS, APPLIED | UNITARY GROUPS | Jordan type maps on C-algebras | TRIPLE ENDOMORPHISMS | ISOMETRIES
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 12/2017, Volume 535, pp. 1 - 11
Surjective Jordan maps and Jordan triple maps on are characterized. 
Jordan maps | Jordan triple maps | MATHEMATICS | MATHEMATICS, APPLIED | AUTOMORPHISMS | MATRIX ALGEBRAS | ADDITIVITY | OPERATOR-ALGEBRAS | PRODUCT HOMOMORPHISMS
Journal Article
Acta Mathematica Sinica, English Series, ISSN 1439-8516, 6/2015, Volume 31, Issue 6, pp. 953 - 972
Let X 1 and X 2 be complex Banach spaces with dimension at least three, A 1 and A 2 be standard operator algebras on X 1 and X 2, respectively. For k ≥ 2, let... 
47B49 | Peripheral spectrum | generalized Jordan products | Mathematics, general | 47A12 | Mathematics | Banach spaces | standard operator algebras | 47L10 | MATHEMATICS | MATHEMATICS, APPLIED | THEOREM | ISOMORPHISMS | MAPPINGS | BANACH-ALGEBRAS | LINEAR-MAPS | Algebra | Studies | Theorems | Mathematical models | Operators | Maps | Unity | Mathematical analysis | Texts | Banach space | Standards | Stands
Journal Article
Communications in Algebra, ISSN 0092-7872, 07/2007, Volume 35, Issue 8, pp. 2472 - 2486
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 2/2016, Volume 106, Issue 2, pp. 155 - 163
In this paper we determine the structure of all so-called generalized isometries of the special unitary group which are transformations that respect any member... 
15A86 | Mazur-Ulam theorems | Isometries | Mathematics, general | Mathematics | 15A60 | Special unitary group | Jordan triple automorphisms | MATHEMATICS | INVARIANT NORMS
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 8/2017, Volume 14, Issue 4, pp. 1 - 9
This short note is concerned with maps on the cone of positive definite matrices which preserve certain generalized distance measures. We mean sorts of... 
isometries | preservers | Mathematics, general | 15B48 | generalized distance measures | Mathematics | divergences | Primary 47B49 | Positive definite matrices | MATHEMATICS | MATHEMATICS, APPLIED | MAPS | SPACES | JORDAN TRIPLE ENDOMORPHISMS | DENSITY OPERATORS | TRANSFORMATIONS
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 04/2006, Volume 252, Issue 4, pp. 883 - 897
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2013, Volume 401, Issue 2, pp. 479 - 487
We study orthogonality preserving surjective linear maps from a unital -algebra with non-zero socle to a -algebra. In particular, we prove that, when has... 
[formula omitted]-algebra | Socle | Jordan homomorphism | Linear preservers | C-algebra | MATHEMATICS | MATHEMATICS, APPLIED | AUTOMATIC-CONTINUITY | REGULARITY | TRIPLES | OPERATOR-ALGEBRAS | GENERALIZED INVERSES | Algebra
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 1/2009, Volume 63, Issue 1, pp. 47 - 93
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 11/2015, Volume 484, pp. 379 - 395
Let be the algebra of all complex matrices, and fix a nonzero vector . We show that a map from into itself satisfies if and only if there exists an invertible... 
Nonlinear preservers | Local spectrum | The single-valued extension property | Jordan product | MATHEMATICS, APPLIED | PERIPHERALLY-MULTIPLICATIVE SURJECTIONS | ALGEBRA ISOMORPHISMS | MATHEMATICS | RADIUS | OPERATOR | NORM PRESERVERS | MAPPINGS | LINEAR-MAPS | Algebra
Journal Article
Bulletin of the Iranian Mathematical Society, ISSN 1017-060X, 4/2018, Volume 44, Issue 2, pp. 437 - 456
We completely describe surjective maps preserving the peripheral local spectrum of Jordan product of operators. Let $$x_0 \in X$$ x0∈X and $$y_0 \in Y $$ y0∈Y... 
Secondary 47A10 | Peripheral spectrum | 47A11 | Mathematics, general | Mathematics | Nonlinear preserver maps | Primary 47B49 | Jordan product | MATHEMATICS | RADIUS | UNIFORM ALGEBRA ISOMORPHISMS | MAPS | SURJECTIONS
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 12/2013, Volume 38, Issue 4, pp. 947 - 972
It is well known that a nilpotent n×n matrix B is determined up to conjugacy by a partition of n formed by the sizes of the Jordan blocks of B. We call this... 
Nilpotent matrix | Partition | Commutator | Convex and Discrete Geometry | Mathematics | Order, Lattices, Ordered Algebraic Structures | Group Theory and Generalizations | Jordan type | Combinatorics | Computer Science, general | MATHEMATICS | ELEMENTS | TRIPLES | ARTINIAN ALGEBRAS | VARIETIES | PAIRS | Generic drugs | Questions and answers
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2017, Volume 446, Issue 1, pp. 18 - 37
We prove that the predual of any JBW -algebra is a complex 1-Plichko space and the predual of any JBW-algebra is a real 1-Plichko space. I.e., any such space... 
Projectional skeleton | Weakly compactly generated space | Jordan algebra | Predual | 1-Plichko space | JBW-algebra | MATHEMATICS | MATHEMATICS, APPLIED | BANACH-SPACES | SETS
Journal Article
Results in Mathematics, ISSN 1422-6383, 6/2018, Volume 73, Issue 2, pp. 1 - 13
Let $$\varOmega $$ Ω be a Jordan domain in $$\mathbb {C}$$ C , J an open arc of $$\partial \varOmega $$ ∂Ω and $$\phi : D\rightarrow \varOmega $$ ϕ:D→Ω a... 
smoothness on the boundary | Jordan curve | Mathematics, general | Mathematics | Secondary 30H50 | Primary 30E99 | Riemann map | Poisson Kernel | Derivatives (Financial instruments)
Journal Article
Numerical Functional Analysis and Optimization, ISSN 0163-0563, 08/2009, Volume 30, Issue 7-8, pp. 799 - 821
For any function φ from ℜ r to ℜ r , Tao and Gowda [ Math. Oper. Res. , 30 (2005), pp. 985-1004] introduced a corresponding nonlinear transformation R φ over a... 
Relaxation transformation | 17C55 | Symmetric cone complementarity problem | Euclidean Jordan algebra | 90C33 | Smoothing algorithm | SYMMETRIC CONES | MATHEMATICS, APPLIED | INTERIOR-POINT ALGORITHMS | P-PROPERTIES | LINEAR TRANSFORMATIONS | Algebra | Algorithms | Mathematical analysis | Nonlinearity | Continuity | Mathematical models | Transformations | Optimization
Journal Article
Journal of High Energy Physics, ISSN 1029-8479, 7/2019, Volume 2019, Issue 7, pp. 1 - 72
Journal Article
Communications in Algebra, ISSN 0092-7872, 04/2013, Volume 41, Issue 4, pp. 1514 - 1546
Two constructions are given of unfamiliar examples of infinite Jordan permutation groups. The examples are important to the classification of all infinite... 
D-relation | C-relation | Betwenness relations | Semilinear order | Jordan group | MATHEMATICS | PERMUTATION-GROUPS | Algebra
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 2007, Volume 57, Issue 9, pp. 1941 - 1949
The large limits of the exceptional Jordan matrix models of Smolin and Ohwashi lead to Chern–Simons membrane Lagrangians which are suitable candidates for... 
[formula omitted] theory | Jordan | Matrix models | Division algebras | Branes | M, F theory | STRINGS | MATHEMATICS, APPLIED | branes | SPACE-TIME | division algebras | FIELD | BOSONIC P-BRANES | matrix models | PHYSICS, MATHEMATICAL
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.